# SDR USAA2014071500008

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 56,657 hours, 20,856 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4911710
- Part serial: 031
- Condition: Faulty
- Location: Zone 100
- Part time: 69,941 hours, 28,664 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED A CAUTION FLIGHT CONTROL FLAPS LOCKED, WING TIP BRAKE ON SLAT SYS 1 FAULT.  THE CAPTAIN ELECTED TO RETURN & THE FLIGHT DECLARED AN EMER LANDED  WITHOUT FULL FLAPS & TAXIED TO THE GATE.  CFR EQUIPMENT DID RESPOND.  REPLACED SFCC NR 1 IAW A320 AMM 27-51-34-0401.
